# SDR ASAA2021030334220

- Difficulty date: March 1, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 27,879 hours, 8,905 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP INOP (LIGHT ILLUMINATES ON RECALL. RESETS OFF WITH MC RESET). GROUNDED - YES. PERFORMED TEMP CONT BITE TEST REF B737-900 AMM 21-61-00-700-806-002 CONTLR 2 REPORTED FAULT ON TRIM VALVE ON PREV FLIGHT. PERFORMED VERIFY OP'S CHECK, FAULT CLEARED. VERIFIED 2ND BITE, NO FAULTS NOTED.
